Jump to content

jms: Paroxetine , cold turkey


jms

Recommended Posts

Im reading all over the place that you shouldnt stop cold turkey, sorry im not introducing myself well, i cant. So whats going to happen to me now ? will I not get any help here ? My GP told me to take half for a couple of weeks and then start taking mirtazepine to come off paroxetine. I had to stop mirtazepine I was turning into a zombie, so for the last month or so i havent taken anything. My psychiatric nurse ahd written a letter to my GP advising I should take Buspar, but havent got an appointment till the 2nd of April. Im just not coping and the thought of going back on paroxetine after being off them for so long make s me sick too... sorry I cant write more eloquently right now

My link

 

Withdrawal history : 2nd month of stopping Paroxetine all together.

Link to comment
  • Moderator Emeritus

Hi jms,

 

I'm sorry you are in distress. Unfortunately, that seems to be what many doctors recommend, too fast and every other day, then off.

 

We don't turn anyone away without trying to help. We are glad you are! You have found a very caring and supportive group.

 

When you are able, please provide more info, such as the dosage you were on and for how long. What symptoms are you having? Why did you decide to come off the paroxetine?

 

If you could add this in form of signature, it would save you from explaining over and over.

 

I'm providing a link with instructions:

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Welcome to the group!

 

Tezza

Link to comment

Thank you for the reply, Im feeling a bit better (strangely) than I did a couple of hours ago, while Ive got this 'window' clarity I can explain myself better . I was taking 30mg of paroxetine . I started taking this 5 years ago at the losest dose I think, when I felt that they wernt working or I had major problem in my life the GPs increased my dose until finally reaching 30mg.

 

For the last 2 years Ive been very ill , on occasion being arrested and locked up for the night for being drunk and incapeable and once for drinking and driving ( i was hungover, and knew i wasnt fit to drive ).... I moved house and this helped with my environment issues I had , I became more and more hyper resulting in depression. I knew I needed to see the GP again but this time I told him I was not going to continue taking a drug which obviously was not working.

 

At last after seeing several differnt GPs I got one to take me off them. He told me to decrease the amount over 2 weeks and and then take Mirtazepine. Ive stopped Mirtazepine as it made me sleepy and fat !! I went to see a psychiatric nurse this week and has written a letter to this GP advising him to give me Buspar, which I have now found is another drug which affects serononin levels. Im at a loss as what to do.

 

I have most of the symptems known... eg head zaps, severe depression, uncontrolled emotion, crying in public, aching muscles, intrusive thought, feelings of intense despair. I keep screaming at my boyfreind, but now he is starting to understand and is trying his hardest to support me .

Edited by tezza
Added paragraph breaks for readability

My link

 

Withdrawal history : 2nd month of stopping Paroxetine all together.

Link to comment

I only took the Mitazepan for a few weeks at 15mg ... the GP told me he would increase this to 25mg after 6 weeks and up again later... Im afraid to say I reduced the dose he told me to take in these few weeks as i was experiencing severe depression and wasnt sleeping... its all quite confusing :(

My link

 

Withdrawal history : 2nd month of stopping Paroxetine all together.

Link to comment
  • Moderator Emeritus

jms,

 

It sounds like you were having withdrawals from paroxetine even though you started taking mirtazipine.

 

Alto will be along in a while to give you the best advice. I've followed advice she's given to me and am much better.

 

Do you have any paroxetine left?

Link to comment
  • Administrator

Welcome, jms.

 

It sounds like you are suffering paroxetine withdrawal syndrome.

 

If I were you, I'd immediately take 10mg-20mg paroxetine. Ask the nurse for an emergency prescription for severe withdrawal syndrome.

 

See http://survivingantidepressants.org/index.php?/topic/405-tips-for-tapering-off-paxil-paroxetine/

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy